# SDR 04288690

- Difficulty date: October 14, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N690BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7739
- Engine: Ge CF343B1
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Lav Smoke Detect
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EVENT SUMMARY STATES ABORTED TAKE OFF FOR LAV SMOKE MSG.  C/W HES REJECTED TAKEOFF INSP CHECK IAW MM 05-51-27.   NFF PERFORMED POWER CYCLING OF ENGINES, PACKS AND REVERSERS. ALL FUNCTIONS OPERATE NORMAL REF 71-00-00 AND 21-51-00.
